# SDR DALA2022091406110

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 DTE, ER/A 601884-14AD FUSELAGE / SKIN / L1 DOOR CUTOUT SKIN & BEAR STRAP / STA 330-355, S6L-S10L / CRACK, DISBOND, INTERFERENCE AND ELONGATED HOLES. CORRECTIVE ACTION: REF ERA 601884-14AD. (2407209)
